# SDR CALA2025092609304

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 72,725 hours, 32,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3842
- Condition: Faulted
- Location: Zone 200
- Part time: 714,517 hours, 706,774 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU UNIT EMER LEFT FAULTED,  REMOVED AND REPLACED LT OVERWING EPSU POWER SUPPLY IAW AMM 33-51-38-000-001-A. OPS CHECK OK, OK FOR SERVICE.
